Tapazole User Reviews

Tapazole - User Reviews

Tapazole User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Tapazole sorted by most helpful. Patient Discussions FAQs


Comment from: 55-64 on Treatment for 1-2 years (Patient) Published: December 27

I was diagnosed with 2 nodules. Within 2 weeks of starting tapazole I was sleeping much better, had more energy during the day. By three months my TSH level was improved and I was moved up to 10 mg daily. It did show less side effects by splitting the dose half AM / half PM. Now a year later my TSH is very good and I am starting to wean off the medication .... I feel very good.

Related Reading: tapazole

Comment from: Mickee, 45-54 on Treatment for 6 months - 1 year (Patient) Published: December 23

It,s been a wonder drug for me. I quit losing weight, my heart rate is back down to normal, my hair is growing back in ect. I shook so bad I thought I had Parkinsons. No side effects for me. My chronic depression disappeared also.

Related Reading: depression

Comment from: pk, 45-54 on Treatment for 1-2 years Published: November 12

my daughter takes this. some strange side effects, though. swelling in her hands and eyes. i don't see that listed in the side effects, but the doctor said that edema is one of the sides effects. now i see some others that may explain some issues that she has. headaches, swollen lymph nodes, feeling like throwing up. we went to the emergency room for just those problems.

Related Reading: edema | swollen lymph nodes

Comment from: Joan, 45-54 on Treatment for 1-6 months (Patient) Published: April 30

I've been taking this for 1 month with Lopressor (for the racing heart part). My doctor said it could take 6 months to work and I am just starting to get my energy back since he raised the dosage. I no longer have the edema either. I do still have the "sweats". My doctor has done several tests including eyes and heart because thyroid effects those too. I check up with the endrocrinologist my doctor has been working with next month. I am thankful for this medicine because any side effects are better than Graves Disease symptoms.

Related Reading: Lopressor

Comment from: dbs910, 55-64 on Treatment for 6 months - 1 year (Patient) Published: December 05

I started with 20 mgs daily and have been reduced now alternating 5 one day and 2.5 the next. No heart palps and much better sleeping. I have been on this med for 9 months.

Comment from: 35-44 Female on Treatment for less than 1 month (Patient) Published: January 15

I was on this medication for about 1 month. The doctor that prescribed it was an endocrinologist and we trusted his specialty in this area. But within a month it had wiped my white blood cell count out. I ended up hospitalized for 7 days on strong antibiotics for infections. I know it works for lots of people but make sure your doctor keep a close check especially when you first take the medicine.

Comment from: Anti-TAPAZOLE, 25-34 on Treatment for 1-6 months (Patient) Published: November 08

This occured years ago, but it did happen: After taking Tapazole for only 2 to 2 1/2 months, I ended up in the hospital in isolation with no white blood cells, low red cells, failure/breakdown of immune system including bone marrow failure. My doctor specializing in hemotology only gave me 5% chance of recovery. After 15 days, I finally was able to go home, but my recovery was considered a miracle. Be very alert if you take this and insist on frequent/at least weekly blood tests to watch for severe reactions. They don't happen very often, BUT THEY DO HAPPEN.

Comment from: hcc, 65-74 on Treatment for less than 1 month (Patient) Published: March 09

started itching terribly with large welts after 3 weeks on 40 mg. per day. stopped taking it and needed antihistamines desperately and still itching after 5 days. now my joints are very painful and I don't know what is happening!!

Related Reading: itching

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: October 27

I've been on the medication 6weeks. I don't notice much improvement yet but my doctor said it takes at least 10 weeks. Side effects are nausea, and swelling/tearing of the eyes. I am on 10mg daily. Does make me feel sleepy so I take it at night.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD